Frequently Asked Questions: What Is Diphenhydramine Citrate?
What is Diphenhydramine Citrate?
Diphenhydramine Citrate is a gentle, non-habit forming sleep aid that helps you get a full night’s sleep. It has been used for over 50 years, and has had a long history of safe and effective use when used as directed.
Each Advil PM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate. This patented bi-layer formula not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep.